# SDR VNAA2015011600026

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 25,694 hours, 25,703 cycles
- Engine: Ge CF343B1
- Engine time: 25,761 hours, 25,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

WHILE DESCENDING THROUGH 20,000 MSL, CREW REPORTED A VIBRATION AND THAT LT ENGINE INTERTURBINE TEMPERATURE (ITT) SPIKED AND ENGINE SHUTDOWN.  ATTEMPT TO RELIGHT ENGINE WAS UNSUCCESSFUL. DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, R & R LEFT ENGINE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE. OPEN
